# SDR AALA202205122937

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,477 hours, 6,357 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: RPCU916701
- Part serial: 02175553
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN V/S FLUCTUATING +- 700 FT/ MIN SWITCHED FROM SYSTEM 2 TO SYSTEM 1 MANUALLY SYSTEM 1 WORKED OK. REPLACED RESIDUAL PRESSURE CONTROL UNIT PER AMM 21-31-35. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
